# SDR F3LA200200120

- Difficulty date: April 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 25,817 hours, 20,824 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: RDAX730801
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED ENTERTAINMENT TAPE RECORDER SMOKING EN ROUTE TO DEN.  DIVERTED TO SLC AND LANDED WITHOUT INCIDENT.  ISOLATED ELECTRICAL SHORT IN TAPE PLAYER.  PULLED AND COLLARED CIRCUIT BREAKER E7 ON P6-1 PANEL.  REMOVED TAPE PLAYER FROM WALL ABOVE FWD FLIGHT ATTENDANT SEAT AND SECURED CANNON PLUG TO WALL WITH TAPE.  DEACTIVATED AND REMOVED TAPE REPRODUCER PER EA 23-737-021.
